Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hoping Nardil kicks in at 60 (wk3) - up to 90

Posted by PeterMartin on May 10, 2018, at 22:44:10

In reply to Re: Hoping Nardil kicks in at 60 (wk3) - up to 90 PeterMartin, posted by SLS on May 7, 2018, at 21:10:02

I used to take Lithium w/ Marplan for a number of years until I realized it was elevating my BP a great deal (160/95 average to 200+/100+ when I started noticing). That was only taking 600mg and even a decreased 300.

I read a ton of backthreads on all of these things - didn't you have a serotonin syndrome issue w/ Lithium & an MAOI? I thought you might have. I do think it helped but in general I can only tolerate low dose Li. When I get in to therapeutic range it makes me very flat and unmotivated...depressed. I do like it in theory though (grows grey matter). I've heard microdosing might even be helpful....one in a while if I'm depressed I'll take a 1/4 cap I have left over and placebo or not I seem to calm a bit.

Trileptal was a med I've never tried that I considered. It seems more likely to flatten you out that give you a spark which is really what I need. I was on Abilify for a few months in the late 00s and it caused pretty bad akathesia after a bit. RLS at night...that kinda stuff and I can't tolerate that side effect. I've seen a few studies that would make me feel confident about Metformin holding off Abilify wt gain.

Saphris is interesting. I'm curious to see how you do on that. I hadn't originally realized it was a sublingual medicine. My doctor isn't super familiar with Nardil so I'm not sure he'd be comfortable w/ adding too much on top of it.

It's still very early at 90 for me. I definitely feel the hypotension today and dizzyness at time after sitting for a while then standing. I have a good deal of brain fog but I'd say outwardly I'm cheerful and doing what I'd usually do. Hopefully this is an indication that the true therapeutic effect is aroudn the corner.

My wt crept up about 5lbs but I was going out for pancakes everymorning and only on 1500 metformin. I've just kicked that up the max 2000 and have eliminated my daily diner run. Metformin can take months to full work so I'd be ecstatic to get relief and a slight decrease in my wt. We'll see......I know that's a lot to expect w/ Nardil (wt).

I called the Marplan support yesterday (they know me ha). They couldn't say when it would be available again but I'm pretty sure I could get that patience assistance once it is. Talking to them and having them tell me the assistance program would be possible in my case makes me feel a little better about the bumpy start w/ Nardil. If I keep rolling and never reach stability at somepoint I should be able to get back on Marplan which worked amazing for me for 7yrs....

Thanks for given me a reason to ramble....

Hoping I wake up tomorrow "clicked in".....


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:PeterMartin thread:1096995
URL: http://www.dr-bob.org/babble/20180331/msgs/1098657.html